American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(4625) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] James K. Brooks and Paul W. Lewis. Operators on function spaces. Bull. Amer. Math. Soc. 78 (1972) 697-701. MR 0298442.
Abstract, references, and article information   
View Article: PDF

[2] Eduardo J. Dubuc and Horacio Porta. Convenient categories of topological algebras. Bull. Amer. Math. Soc. 77 (1971) 975-979. MR 0295079.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Wulbert. Uniqueness and differential characterization of approximations from manifolds of functions. Bull. Amer. Math. Soc. 77 (1971) 88-91. MR 0273268.
Abstract, references, and article information   
View Article: PDF

[4] William Hintzman. Best uniform approximations via annihilating measures. Bull. Amer. Math. Soc. 76 (1970) 1062-1066. MR 0262747.
Abstract, references, and article information   
View Article: PDF

[5] Pol V. Lambert. On the minimum norm property of the Fourier projection in $L^1$-spaces and in spaces of continuous functions. Bull. Amer. Math. Soc. 76 (1970) 798-804. MR 0293435.
Abstract, references, and article information   
View Article: PDF

[6] H. S. Bear. Continuous selection of representing measures. Bull. Amer. Math. Soc. 76 (1970) 366-369. MR 0257746.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia